Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA5-0018-0022

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

On the almost sure central limit theorems for the vectors of several large maxima and for some random permanents

Autorzy Dudziński, M. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In our paper we prove two kinds of the so-called almost sure central limit theorem (ASCLT). The first one is the ASCLT for the vectors ((Mn(1) , . . . ,Mn(r)), where Mn(j) n - the j-th largest maximum of X1, . . . ,Xn and {Xi} is an i.i.d. sequence. Our second result is the ASCLT for some random permanents.
Słowa kluczowe
PL centralne twierdzenie graniczne   teoria wielkości   zmienne losowe   struktura korelacyjna  
EN central limit theorem   value theory   random variables   correlation structure  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 949--963
Opis fizyczny Bibliogr. 18 poz.
Twórcy
autor Dudziński, M.
  • Department of Econometrics and Computer Science Faculty of Statistics and Econometrics Warsaw Agricultural University ul. Nowoursynowska 159 bud. 34 02-787 Warszawa, Poland, mdudzinski@mors.sggw.waw.pl
Bibliografia
[1] I. Berkes and E. Csaki, A universal result in almost sure central limit theory, Stoch. Process. Appl. 94 (2001), 105-134.
[2] I. Berkes and H. Dehling, Some limit theorems in log density, Ann. Probab. 21 (1993), 1640-1670.
[3] G. Brosamler, An almost everywhere central limit theorem, Math. Proc. Cambridge Philos. Soc. 104 (1988), 561-574.
[4] S. Cheng, L. Peng and Y. Qi, Almost sure convergence in extreme value theory, Math. Nachr. 190 (1998), 43-50.
[5] E. Csaki and K. Gonchigdanzan, Almost sure limit theorems for the maximum of stationary Gaussian sequences, Statist. Probab. Lett. 58 (2002), 195-203.
[6] M. Dudziński, An almost sure maximum limit theorem for certain class of dependent stationary Gaussian sequences, Demonstratio Math. 35 (2002), 879-890.
[7] M. Dudziński, A note on the almost sure central limit theorem for some dependent random variables, Statist. Probab. Lett. 61 (2003), 31-40.
[8] M. Dudziński, An almost sure limit theorem for the maxima and sums of stationary Gaussian sequences, Probab. Math. Statist. 23 (2003), 139-152.
[9] I. Fahrner and U. Stadtmueller, On almost sure max-limit theorems, Statist. Probab. Lett. 37 (1998), 229-236.
[10] A. Fisher, A pathwise central limit theorem for random walks, preprint.
[11] M. Lacey and W. Philipp, A note on the almost sure central limit theorem, Statist. Probab. Lett. 9 (1990), 201-205.
[12] M. R. Leadbetter, G. Lindgren and H. Rootzen, Extremes and Related Properties of Random Sequences and Processes, Springer-Verlag, New York, Heidelberg, Berlin (1983).
[13] P. Matula, Convergence of weighted averages of associated random variables, Probab. Math. Statist. 16 (1996), 337-343.
[14] P. Matula, On the almost sure central limit theorem for associated random variables, Probab. Math. Statist. 18 (1998), 411-416.
[15] M. Peligrad and Q. Shao, A note on the almost sure central limit theorem for weakly dependent random variables, Statist. Probab. Lett. 22 (1995), 131-136.
[16] G. A. Rempa la and J.Wesołowski, Central limit theorems for random permanents with correlation structure, J. Theoret. Probab. 15 (2002), 63-76.
[17] P. Schatte, On strong versions of the central limit theorem, Math. Nachr. 137 (1988), 249-256.
[18] U. Stadtmueller, Almost sure versions of distributional limit theorems for certain order statistics, Statist. Probab. Lett. 58 (2002), 413-426.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0022
Identyfikatory